MathSciNet Relay Station
MathSciNet bibliographic data
MR346907 (49 #11628) 60H10
Manabe, Shojiro; Shiga, Tokuzo On one-dimensional stochastic differential equations with non-sticky boundary conditions. J. Math. Kyoto Univ. 13 (1973), 595–603.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement